# SDR FDEA201105201889

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 112N70242
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BETWEEN OTBD NAC FITTING AND LOWER WING SKIN FOUND WITH  SHIMS MIGRATION AT WS 303.5.  REPAIRED IAW EA F-5740-146463  PART 1.
